Publications and preprints
by Jan Kristian Haugland

Advances in the Minimum Overlap Problem. J. Number Theory, 58(1996), 71-78.

Classification of Certain Subgraphs of the 3-Dimensional Grid. J. Graph Theory, 42(2003), 34-60. (Illustration)

(With Althöfer et al.) Alternating plane graphs. Ars Mathematica Contemporanea, 8(2015), 337-363.

Evaluating the Fabius function. arXiv:1609.07999 [math.GM] (2016/2020). (Illustration)

The minimum overlap problem revisited. arXiv:1609.08000 [math.GM] (2016). (More info here)

  A note on conic sections and tangent circles. Forum Geometricorum, 17(2017), 1-12. (Illustration) (Animation)  

Largest polyomino with no four cells equally spaced on a straight line. arXiv:2004.12801 [math.GM] (2020).

Regular grid subgraphs of maximal girth. arXiv:2105.05797 [math.GM] (2021/2022).